# SDR DALA1149380655

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 74,389 hours, 31,107 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Condition: Seized
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: G

## Discrepancy

FLIGHT DIVERTED TO SJU DUE TO A LOSS OF PRESSURIZATION.  CABIN O2 MASKS WERE DEPLOYED.  MAINTENANCE REPLACED LEFT ENGINE FAN AIR TEMP SENSOR AND RIGHT ENGINE PRSOV.  ENGINE RUN-UP RESULTED IN NORMAL TEMPERATURES AND PRESSURES.
